Per citar aquest document: http://ddd.uab.cat/record/1938
Uniqueness of Kähler-Einstein cone metrics
Jeffres, Thalia D.

Data: 2000
Resum: The purpose of this paper is to describe a method to construct a Kähler metric with cone singularity along a divisor and to illustrate a type of maximum principle for these incomplete metrics by showing that Kähler-Einstein metrics are unique in geometric Hölder spaces.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 2 (2000) , p. 437-448, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37995
DOI: 10.5565/PUBLMAT_44200_04
DOI: 10.5565/37995


12 p, 127.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-05-24



   Favorit i Compartir